Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 395462, 24 pages
http://dx.doi.org/10.1155/2012/395462
Research Article

Some Curvature Conditions on a Para-Sasakian Manifold with Canonical Paracontact Connection

1Department of Mathematics, Arts and Science Faculty, Adıyaman University, 02040 Adıyaman, Turkey
2Department of Mathematics, Arts and Science Faculty, İnönü University, 44280 Malatya, Turkey

Received 2 October 2012; Accepted 2 December 2012

Academic Editor: Jerzy Dydak

Copyright © 2012 Bilal Eftal Acet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Sato, “On a structure similar to the almost contact structure I.,” Tensor N. S., vol. 30, pp. 219–224, 1976. View at Google Scholar
  2. S. Sasaki, “On differentiable manifolds with certain structures which are closely related to almost contact structure I,” The Tohoku Mathematical Journal, vol. 12, no. 2, pp. 459–476, 1960. View at Publisher · View at Google Scholar
  3. D. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lectures Notes in Mathematics, Springer, Berlin, Germany, 1976.
  4. T. Takahashi, “Sasakian manifold with pseudo-Riemannian metric,” Tohoku Mathematical Journal, vol. 21, no. 2, pp. 644–653, 1969. View at Publisher · View at Google Scholar
  5. K. Matsumoto, “On Lorentzian paracontact manifolds,” Bulletin of the Yamagata University—Natural Science, vol. 12, no. 2, pp. 151–156, 1989. View at Google Scholar
  6. M. M. Tripathi, E. Kılıç, S. Y. Perktaş, and S. Keleş, “Indefinite almost paracontact metric manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 846195, 19 pages, 2010. View at Publisher · View at Google Scholar
  7. S. Kaneyuki and M. Konzai, “Paracomplex structure and affine symmetric spaces,” Tokyo Journal of Mathematics, vol. 8, pp. 301–318, 1985. View at Google Scholar
  8. S. Zamkovoy, “Canonical connections on paracontact manifolds,” Annals of Global Analysis and Geometry, vol. 36, no. 1, pp. 37–60, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Tanno, “Variational problems on contact Riemannian manifolds,” Transactions of the American Mathematical Society, vol. 314, no. 1, pp. 349–379, 1989. View at Publisher · View at Google Scholar
  10. N. Tanaka, “On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connection,” Japanese Journal of Mathematics, vol. 2, pp. 131–190, 1976. View at Google Scholar
  11. S. M. Webster, “Pseudo-Hermitian structures on a real hypersurfaces,” Journal of Differential Geometry, vol. 13, pp. 25–41, 1979. View at Google Scholar
  12. P. Libermann, “Sur le probleme d'equivalence de certaines structures infinitesimales,” Annali di Matematica Pura ed Applicata, vol. 36, pp. 27–120, 1954. View at Google Scholar
  13. K. Yano, “Affine connexions in almost product spaces,” Kodai Mathematical Seminar Reports, vol. 11, pp. 1–24, 1959. View at Google Scholar
  14. S. Kaneyuki and F. L. Willams, “Almost paracontact and parahodge structure on manifolds,” Nagoya Mathematics Journal, vol. 99, pp. 173–187, 1985. View at Google Scholar
  15. G. P. Pokhariyal and R. S. Mishra, “The curvature tensor and their relativistic significance,” Yokohama Mathematical Journal, vol. 18, pp. 105–108, 1970. View at Google Scholar
  16. B. Prasad, “A Pseudo-Projective curvature tensor on a Riemannian manifold,” Bulletin of Calcutta Mathematical Society, vol. 94, no. 3, pp. 163–166, 2002. View at Google Scholar